Skip to main content

Richard Penney

Richard Penney Professor Emeritus
  • 765 49-41979

Personal Website

Research Interest(s):
group representations, harmonic analysis, several complex variables

Publications listed in MathSciNet

  1. Richard C. Penney. The Oshima-Sekiguchi and Liouville theorems on Heintze groups. J. Funct. Anal., 237(1):224-276, 2006.
  2. Richard C. Penney. The Oshima-Sekiguci theorem on meta-abelian Heintze groups. Bull. Kerala Math. Assoc., (Special Issue):179-208 (2007), 2005.
  3. Kenneth D. Johnson, Adam Korányi, Richard Penney, and Shuzhou Wang. Preface [Special issue on harmonic analysis and quantum groups]. Bull. Kerala Math. Assoc., (Special Issue):i (2007), 2005.
  4. Richard Penney. van den Ban-Schlichtkrull-Wallach asymptotic expansions on nonsymmetric domains. Ann. of Math. (2), 158(3):711-768, 2003.
  5. R. P. Millane, Abhishek Goyal, and R. C. Penney. Ground states of the antiferromagnetic Ising model on finite triangular lattices of simple shape. Phys. Lett. A, 311(4-5):347-352, 2003.
  6. Aline Bonami, Dariusz Buraczewski, Ewa Damek, Andrzej Hulanicki, Richard Penney, and Bartosz Trojan. Hua system and pluriharmonicity for symmetric irreducible Siegel domains of type II. J. Funct. Anal., 188(1):38-74, 2002.
  7. Richard Penney and Roman Urban. Unbounded harmonic functions on homogeneous manifolds of negative curvature. Colloq. Math., 91(1):99-121, 2002.
  8. Richard Penney. The Paley-Wiener theorem for the Hua system. J. Funct. Anal., 162(2):323-345, 1999.
  9. E. Damek, A. Hulanicki, and R. Penney. Hua operators on bounded homogeneous domains in Cn and alternative reproducing kernels for holomorphic functions. J. Funct. Anal., 151(1):77-120, 1997.
  10. R. Penney. The Harish-Chandra realization for non-symmetric domains in Cn. In Topics in geometry, volume 20 of Progr. Nonlinear Differential Equations Appl., pages 295-313. Birkhäuser Boston, Boston, MA, 1996.
  11. Ewa Damek, Andrzej Hulanicki, and Richard C. Penney. Admissible convergence for the Poisson-Szegőintegrals. J. Geom. Anal., 5(1):49-76, 1995.
  12. Richard Penney. Poisson integrals for homogeneous, rank 1 Koszul manifolds. J. Funct. Anal., 124(2):349-388, 1994.
  13. Carl C. Cowen, Michael A. Dritschel, and Richard C. Penney. Norms of Hadamard multipliers. SIAM J. Matrix Anal. Appl., 15(1):313-320, 1994.
  14. Richard Penney. Homogeneous Koszul manifolds in Cn. J. Differential Geom., 36(3):591-631, 1992.
  15. Richard Penney. Realization of representations of completely solvable Lie groups in spaces of L2 harmonic forms. J. Funct. Anal., 97(1):71-111, 1991.
  16. Bradley N. Currey and Richard C. Penney. The structure of the space of co-adjoint orbits of a completely solvable Lie group. Michigan Math. J., 36(2):309-320, 1989.
  17. Richard C. Penney. The Laplace Beltrami operator on unbounded homogeneous domains in Cn. In Miniconference on harmonic analysis and operator algebras (Canberra, 1987), volume 15 of Proc. Centre Math. Anal. Austral. Nat. Univ., pages 188-193. Austral. Nat. Univ., Canberra, 1987.
  18. Richard C. Penney. The structure of rational homogeneous domains in Cn. Ann. of Math. (2), 126(2):389-414, 1987.
  19. Richard C. Penney. The Laplace Beltrami operator on unbounded homogeneous domains in C2. In Représentations des groupes et analyse complexe (Luminy, 1986), volume 24 of Journées SMF, pages 65-75. Univ. Poitiers, Poitiers, 1986.
  20. Richard Penney. Holomorphically induced representations of exponential Lie groups. J. Funct. Anal., 64(1):1-18, 1985.
  21. Richard Penney. Harmonic analysis on unbounded homogeneous domains in C n. In Lie group representations, III (College Park, Md., 1982/1983), volume 1077 of Lecture Notes in Math., pages 359-374. Springer, Berlin, 1984.
  22. Richard C. Penney. Nonelliptic Laplace equations on nilpotent Lie groups. Ann. of Math. (2), 119(2):309-385, 1984.
  23. Richard Penney. A Fourier transform theorem on nilmanifolds and nil-theta functions. Pacific J. Math., 103(2):539-568, 1982.
  24. Richard C. Penney. The theory of ad-associative Lie algebras. Pacific J. Math., 99(2):459-472, 1982.
  25. R. Penney. Square integrable representations and nilmanifolds. J. Funct. Anal., 42(2):121-127, 1981.
  26. Richard Penney. Lie cohomology of representations of nilpotent Lie groups and holomorphically induced representations. Trans. Amer. Math. Soc., 261(1):33-51, 1980.
  27. Richard C. Penney. Harmonically induced representations on nilpotent Lie groups and automorphic forms on nilmanifolds. Trans. Amer. Math. Soc., 260(1):123-145, 1980.
  28. Richard Penney. Central idempotent measures on a nilmanifold. J. Funct. Anal., 36(2):255-271, 1980.
  29. R. C. Penney and A. L. Rukhin. d'Alembert's functional equation on groups. Proc. Amer. Math. Soc., 77(1):73-80, 1979.
  30. Richard Penney. Spherical distributions on nilmanifolds. J. Functional Analysis, 27(2):151-169, 1978.
  31. Richard C. Penney. Canonical objects in Kirillov theory on nilpotent Lie groups. Proc. Amer. Math. Soc., 66(1):175-178, 1977.
  32. Lawrence Corwin, Frederick P. Greenleaf, and Richard Penney. A canonical formula for the distribution kernels of primary projections in L2 of a nilmanifold. Comm. Pure Appl. Math., 30(3):355-372, 1977.
  33. Lawrence Corwin, Frederick P. Greenleaf, and Richard Penney. A general character formula for irreducible projections on L2of a nilmanifold. Math. Ann., 225(1):21-32, 1977.
  34. R. Penney. Spherical distributions on Lie groups and C vectors. Trans. Amer. Math. Soc., 223:367-384, 1976.
  35. R. Penney. Decomposition of C intertwining operators for Lie groups. Proc. Amer. Math. Soc., 54:368-370, 1976.
  36. Richard C. Penney. Self-dual cones in Hilbert space. J. Functional Analysis, 21(3):305-315, 1976.
  37. R. Penney. On the rate of growth of the Walsh antidifferentiation operator. Proc. Amer. Math. Soc., 55(1):57-61, 1976.
  38. Richard Penney. Abstract Plancherel theorems and a Frobenius reciprocity theorem. J. Functional Analysis, 18:177-190, 1975.
  39. Richard Penney. Entire vectors and holomorphic extension of representations. I, II. Trans. Amer. Math. Soc., 198:107-121; ibid. 191 (1974), 195-207, 1974.
  40. R. Penney. Octonians and isospin. Nuovo Cimento B (11), 3:95-113, 1971.
  41. R. Penney. Generalization of the Reissner-Nordström solution to the Einstein field equations. Phys. Rev. (2), 182:1383-1384, 1969.
  42. R. Penney. Geometrization of a complex scalar field. I. Algebra. J. Mathematical Phys., 7:479-481, 1966.
  43. R. Penney. Classical electron in general relativity. Phys. Rev. (2), 137:B1385-B1393, 1965.
  44. R. Penney. On the dimensionality of the real world. J. Mathematical Phys., 6:1607-1611, 1965.
  45. R. Penney. Geometric theory of neutrinos. J. Mathematical Phys., 6:1309-1314, 1965.
  46. R. Penney. Bosons and fermions. J. Mathematical Phys., 6:1031-1034, 1965.
  47. R. Penney. Tensorial description of neutrinos. J. Mathematical Phys., 6:1026-1028, 1965.
  48. R. Penney. Geometrization of a massive scalar field. J. Mathematical Phys., 6:1029-1031, 1965.
  49. R. Penney. Algebra of Dirac bilinears. J. Mathematical Phys., 5:1657-1658, 1964.
  50. R. Penney. Duality invariance and Riemannian geometry. J. Mathematical Phys., 5:1431-1437, 1964.

Department of Mathematics, Purdue University, 150 N. University Street, West Lafayette, IN 47907-2067

Phone: (765) 494-1901 - FAX: (765) 494-0548  Contact Us

© 2024 Purdue University | An equal access/equal opportunity university | Copyright Complaints | DOE Degree Scorecards

Trouble with this page? Accessibility issues? Please contact the College of Science.

Maintained by Science IT